MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ZT TRIAL SLEEVE 14B LRG; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US ZT TRIAL SLEEVE 14B LRG; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number 2576-14-105
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by cssd orthotech there were broken instruments.The date of event is unknown for the breakage.It isn¿t broken into two or more pieces.The extent of the damage is unknown at this stage.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: d4 (lot), d9, h4 corrected: h3, h6 (medical device problem code).

Brand Name
ZT TRIAL SLEEVE 14B LRG
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12089832
Report Number1818910-2021-13908
Device Sequence Number4987600
Product Code HWT
UDI-Device Identifier10603295146285
UDI-Public10603295146285
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2576-14-105
Device Catalogue Number257614105
Device Lot NumberMT30320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2021
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1